# SDR IPXA10562871

- Difficulty date: September 6, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Bs 629
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MECHANICAL DAMAGE INBD CHORD, OTBD SURFACE BS 629 LBL 65 WL 208.  R & R CREASE BEAM INBD CHORD IAW SRM 51-40-02.
